# SDR 20000911SH018

- Difficulty date: August 29, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N112BC
- Make and model: Piper PA-42
- Aircraft serial: 428001027
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 175X625610P
- Part serial: 9307P00180
- Condition: Sheared
- Location: Nose
- Part time: 82 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE SHREADED ON LANDING.  (X)
